Couldn't find what you looking for?

TRY OUR SEARCH!

I am having the same issue after 3 back injections. Does anyone take an iron supplement to help? I already take B12 to help my energy level.
Reply

Loading...

Hi, I got a cortisone injection in my SI joint about four weeks ago. I have had continual spotting/bleeding beginning about a week or so after the shot. I have consistently been gaining weight and my blood pressure has gone up to about 130/80 when it used to be consistently at 110/70. While the injection helped with the unbearable pain, the secondary side effects are beginning to rear their ugly head.
Reply

Loading...

Yea,I've had a few of these shots in the last few years ,I use to have 4 day periods,after the first shot a year later my periods were still messed up,recently I got a shot for bronchitis and have been on my period for 15 days ! Horrible,and it is extremely heavy,.Avoid these shots if possible.
Reply

Loading...

I had a medial branch block (steroids in the neck) and shoulders on the 25/4/18 and was on day 2 of my period when the procedure was done and now my problem is its now 7/6/2018 and I am still bleeding! I am depressed frustrated and crying all the time as none of the doctors believe its an effect of the steroids. Ive had bloods ultrasound all show no aparent reason for the prolonged period. Ive tried the mefemenic acid 2 tablets 3 times a day and now on tranexamic acid 2 tablets 3 times a day. Iam currently on day 2 of taking them. Doesn't seem to be stopping it although I am not passing clots like I was a few says ago.

This morning I received a call from the doctors stating that I am now anaemic and need iron supplements.

Please tell me this stops. I am in such a mess tirermd, stressed and upset. I just cant keep myself together
Reply

Loading...

It will stop! When it's happening it seems that it will last forever, but there's an end to this. If you can, please try to take it in strides...if you stress, I think it may make it worse..
Reply

Loading...

I am not sure if you will get this but I’ve been experiencing the same thing. I got a steroid shot in my shoulder and was on day 2 of my cycle on April 20. . As of today June 20,2018 I am STILL bleeding. My GYN does believe me in regards to the shot causing this but nothing has helped stop it. Provera made me worse, I’ve been on birth control pills taking extra as prescribed and it has not helped at all. I was already anemic and now it’s worse and I’m so exhausted. It’s gone down to spotting and then back up, back and forth repeatedly. i just feel like breaking down crying and am just so tired of this.
Reply

Loading...

Thank you ladies. This was most helpful.
Reply

Loading...

Thank you ladies. This is most helpful! I too have had problems. My Doctor was also clueless. I have been on for 14 days now. I was already anemic. Now my hormones are out of whack. I cried on a puppy commercial the other day. I was told it will get better but may take 60 days.
Reply

Loading...

Hi , I am experiencing similar symptoms like what you posted . I have very regular 28 days period usually . Last year I was given a steroid injection on 18 Dec for frozen shoulder - very near to my next period . Then my period came on 25 Dec and never stopped til 17 Jan ( with light spotting in between and heavy bleeding with clots towards the end) . Then it stopped for 5 days and period started again for 8 days then clear up less than 48 hrs , then spotting . Then is like my first day of menses again with cramps . I am seeing a gynaecologist in 2 weeks time . May I know how did you manage it ? Is your period back to normal ?
Reply

Loading...